IJPAM: Volume 70, No. 3 (2011)

THE LERAY-LIONS EQUATION AND ITS DOUBLE
OBSTACLE PROBLEM WITH VARIABLE EXPONENT

Tong Yuxia$^1$, Gu Jiantao$^2$, Hou Xiuli$^3$
$^{1,2}$College of Science
Hebei United University
Tangshan, Hebei, 063009, P.R. CHINA
$^3$Qian'an College
Hebei United University
Qian'an, Hebei, 064400, P.R. CHINA


Abstract. The relation between the solutions to the Leray-Lions equation and the solutions to its double obstacle problem with variable exponent has been studied. The Caccioppoli estimate of the solution to double obstacle problem has been obtain, which is important in studying the integrablity of the solutions.

Received: January 27, 2011

AMS Subject Classification: 31C45, 35J60

Key Words and Phrases: double obstacle problem, Leray-Lions equation, variable exponent

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 70
Issue: 3